IDEAS home Printed from
   My bibliography  Save this article

Trade taxes and subsidies with imperfect competition


  • Jones, Ronald W.


No abstract is available for this item.

Suggested Citation

  • Jones, Ronald W., 1987. "Trade taxes and subsidies with imperfect competition," Economics Letters, Elsevier, vol. 23(4), pages 375-379.
  • Handle: RePEc:eee:ecolet:v:23:y:1987:i:4:p:375-379

    Download full text from publisher

    File URL:
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    1. Peter J. Hammond, 1979. "Straightforward Individual Incentive Compatibility in Large Economies," Review of Economic Studies, Oxford University Press, vol. 46(2), pages 263-282.
    Full references (including those not matched with items on IDEAS)


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Santiago J. Rubio & María Dolores Alepuz, 2005. "Foreign Monopolies And Tariff Agreements Under Integrated Markets," Working Papers. Serie AD 2005-38, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
    2. Mark Herander, 1993. "Optimal trade policy in the presence of changing market structure," Open Economies Review, Springer, vol. 4(3), pages 235-245, September.
    3. Jones, Ronald Winthrop & Takemori, Shumpei, 1988. "Foreign monopoly and optimal tariffs for the small open economy," Discussion Papers, Series II 65, University of Konstanz, Collaborative Research Centre (SFB) 178 "Internationalization of the Economy".
    4. Akio Matsumoto & Nobuko Serizawa, 2007. "Strategic trade policy under isoelastic demand and asymmetric production costs," The Annals of Regional Science, Springer;Western Regional Science Association, vol. 41(3), pages 525-543, September.
    5. Yasunori Ishii, 2001. "International duopoly with overseas production and strategic trade policies," Journal of Economics, Springer, vol. 73(3), pages 227-246, October.
    6. Bandyopadhyay, Subhayu, 1997. "Demand elasticities, asymmetry and strategic trade policy," Journal of International Economics, Elsevier, vol. 42(1-2), pages 167-177, February.

    More about this item


    Access and download statistics


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:ecolet:v:23:y:1987:i:4:p:375-379. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.